MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (235CM); ENDOSCOPIC TISSUE APPROXIMATION DEVICE

BOSTON SCIENTIFIC CORPORATION X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (235CM); ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number M00505510
Medical Device Problem Codes Positioning Failure (1158); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an x-tack endoscopic helix tacking system was used during an endoscopic submucosal dissection (esd) procedure on (b)(6) 2026.During the procedure, one of the tacks dislodged from the patient's tissue.The suture was also tangled around the catheter.The procedure was completed with an alternate device.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4,h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6 device code a0406 is being used to capture the reportable event of suture tangled.Device evaluation block h11 the device was discarded; therefore, a technical analysis could not be performed.There was no media available for analysis.The reported event of suture tangled could not be confirmed.A review was not completed of the device history records (dhr) for the device.The dhr review cannot be performed as no batch number was reported.Based on all gathered information, there is not enough evidence to determine whether the suture tangled and helix fall off was due to the physician's technique during the procedure or was related to a device malfunction.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (235CM)
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25129108
Report Number3005099803-2026-01696
Device Sequence Number10390732
Product Code PKL
UDI-Device Identifier00191506049164
UDI-Public(01)00191506049164
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505510
Device Catalogue NumberM00505510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale